# SDR IPXA201310110557

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION NR 2 GEAR POSITION SYS DEFAULT WITH NOSE GEAR UNSAFE INDICATION. NOSE GEAR NR 1 SYS WAS NORMAL. SWITCHED FROM NR 1 TO NR 2 BAND BACK TO NR 1 SYS. NOSE GEAR ON NR 2 SYS REMAINED UNSAFE.  EMERGENCY DECLARED.  FOUND NOSE GEAR UPLOCK SWITCH 36-GB FAULTED.  T/S WITH TECH SERVICE SUPPORT DETERMINED ACFT WIRING OK. PROBLEM IS WITH SWITCH.  R & R SYS SWITCH IAW AMM 32-31-20; SUB 32-31-20-410-010 A 01 AND 32-31-20-410-011. PERFORMED NOSE GEAR SWING IAW INDICATING AND WARNING TEST IAW AMM 32-61. OPS GOOD.
